Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 120, No. 7, August–September 2013

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.120.issue-07

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 581-582)
    DOI: 10.4169/amer.math.monthly.120.07.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 670-674)
      The Mathematical Coloring Book. Springer, New York, xxx + 607 pp., ISBN 978-0-387-74640-1, $69.95. by Alexander Soifer
      Review by: Joseph Malkevitch
      DOI: 10.4169/amer.math.monthly.120.07.670
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.670
  6. Samuel G. Moreno and Esther M. García–Caballero
    DOI: 10.4169/amer.math.monthly.120.07.674
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.674
  7. Back Matter (pp. 675-676)
    DOI: 10.4169/amer.math.monthly.120.07.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.bm